Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have had acne since age 10 and I am now age 16. I have unsuccesfully tried about 5 antibiotics and every topical lotion and potion out there. Last year (age 14-15), I went on accutane for 6 months and it worked miracles. My experience was not unpleasant at all and by the end of my dosage I finally had beautiful, poreless, flawless skin. Now, about 9 months after finishing accutane my skin had gotten pretty bad once again. I had my doctor put me on birth control, Junel/Fe, in hopes that would help me regain my beautiful post accutane skin. I have been on Junel for about 3 weeks and my skin is a mess. I started breaking out within the first week and a half. I have not broken out like this since long before accutane. My cheeks and forehead feel so clogged. While i dont have any huge pimples, its more like three areas (cheeks and forehead) of clusters of acne that don't seem to budge no matter what i do to them. Is it normal to break out in the beginning of taking birth control for the first time? Will it eventually start clearing my skin? Or is my only option going for a second round of accutane? please help

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×